# SDR ASOA20150621022

- Difficulty date: June 12, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 527
- Aircraft time: 33,453 hours, 25,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAS CORROSION AT NUT-PLATES ON LOWER FRAME.  CUT OUT DAMAGE AREAS, INSTALLED FILLERS AND DOUBLERS.  ACFT IS CURRENTLY IN C-CHECK.
